Paper Title:
Numerical Solution of Anisotropic Linear Elastic Fracture Problems - Edge Function Methods
  Abstract

  Info
Periodical
Edited by
E.M. Cashell and L. McDonnell
Pages
115-120
DOI
10.4028/www.scientific.net/KEM.32.115
Citation
J.J. Grannell, J. Dwyer, "Numerical Solution of Anisotropic Linear Elastic Fracture Problems - Edge Function Methods", Key Engineering Materials, Vol. 32, pp. 115-120, 1989
Online since
January 1991
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.